# SDR DALA2024012901223

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 908 L26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR SPLICE AT STA Y=908 BTW LONG 26L AND LONG 27L IN AFT CARGO COMPARTMENT. SUMMARY OF NRC 00647: CORORSION LEVEL 2. SPLICE OF STA Y=908 BTW LONG 26L AND LONG 27L WAS REPLACED PER B717-200 DGW 9971183 REV 'J'. (LP #0174281)
